EconPapers    
Economics at your fingertips  
 

Geometric regularity estimates for fully nonlinear elliptic equations with free boundaries

João Vitor da Silva, Raimundo Alves Leitão Júnior and Gleydson Chaves Ricarte

Mathematische Nachrichten, 2021, vol. 294, issue 1, 38-55

Abstract: In this manuscript we study geometric regularity estimates for problems driven by fully nonlinear elliptic operators (which can be either degenerate or singular when “the gradient is small”) under strong absorption conditions of the general form: G(x,Du,D2u)=f(u)χ{u>0}inΩ,where the mapping u↦f(u) fails to decrease fast enough at the origin, so allowing that nonnegative solutions may create plateau regions, that is, a priori unknown subsets where a given solution vanishes identically. We establish improved geometric Clocκ regularity along the set F0=∂{u>0}∩Ω (the free boundary of the model), for a sharp value of κ≫1 (obtained explicitly) depending only on structural parameters. Non‐degeneracy among others measure theoretical properties are also obtained. A sharp Liouville result for entire solutions with controlled growth at infinity is proved. We also present a number of applications consequential of our findings.

Date: 2021
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1002/mana.201800555

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:mathna:v:294:y:2021:i:1:p:38-55

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0025-584X

Access Statistics for this article

Mathematische Nachrichten is currently edited by Robert Denk

More articles in Mathematische Nachrichten from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:mathna:v:294:y:2021:i:1:p:38-55